| Catalog Number |
48233600 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
03/01/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that a patient underwent revision surgery to address an xia-3 titanium rod fracture.
Event or Problem Description
Additional Manufacturer Narrative
H6 coding has been updated to reflect investigation conclusion.